BASIC APPLICATIONS OF THE q-DERIVATIVE FOR AGENERAL SUBFAMILY OF ANALYTIC FUNCTIONSSUBORDINATE TO k-JACOBSTHAL NUMBERS


Altınkaya Ş., Kara Şen Y., Sağlam Özkan Y.

FACTA UNIVERSITATIS-SERIES MATHEMATICS AND INFORMATICS, vol.37, no.2, pp.321-332, 2022 (ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 37 Issue: 2
  • Publication Date: 2022
  • Doi Number: 10.22190/fumi211201022a
  • Journal Name: FACTA UNIVERSITATIS-SERIES MATHEMATICS AND INFORMATICS
  • Journal Indexes: Emerging Sources Citation Index (ESCI)
  • Page Numbers: pp.321-332
  • Keywords: Fractional q-calculus operators, Starlike functions, subordination, k-Jacobsthal numbers, Generating functions
  • Bursa Uludag University Affiliated: Yes

Abstract

This research paper deals with some radius problems, the basic geometric properties, general coefficient and inclusion relations that are established for functions in a general subfamily of analytic functions subordinate to k-Jacobsthal numbers.